# SDR ANCF2013030200150

- Difficulty date: March 3, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N281AV
- Make and model: Airbus A320-214
- Aircraft serial: 4281
- Aircraft time: 7,800,458 hours, 7,041 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAKEOFF ROLL ENGINE 2 FUEL FILTER CLOG CAME ON THE ECAM - IN ACCORDANCE WITH AMM 73-11-10-400-004A IN THE ENGINE 2 FUEL FILTER ELEMENT WAS REMOVED AND REPLACED.  RUN UP TEST IN ACCORDANCE WITH 71-00-00-710-003B, RUN UP OF ENG AUTOMATIC START WAS SATISFACTORY.
